# SDR IPXA2020012745344

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 30,608 hours, 18,481 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003189A
- Part serial: A1887
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4,  DELMINATED DENT ON THE NR 2 SLAT T E WEDGE UPPER SURFACE.  REPAIRED THE NR 2 TE SLAT WEDGE IAW SRM 57-43-02-2R-1, AND SRM 51-70-10-2R-4.
